| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a zkb00 intraoacular lens (iol) was implanted on (b)(6) 2016.Reportedly, the patient experienced an arc in his vision.The patient went to another facility and had the lens explanted and replaced with another lens.It was reported that the patient did see the implanting surgeon for a one week follow up visit.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the device was not returned to the manufacturer for evaluation.Device inspection could not be performed, therefore the reported issue could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.